# SDR ASAA2025053058389

- Difficulty date: May 30, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N961AK
- Make and model: Boeing 737-9
- Aircraft serial: 63562
- Aircraft time: 8,427 hours, 2,375 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT INOP OUTSIDE. GROUNDED - YES. RELAMPED L2 EMERGENCY EXIT SLIDE LIGHT REF AMM 33-51-04. OPS CHECK GOOD.
